Alert archive / Minnesota / Special Weather Statements in 2011
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Aug 1, 2011, 8:49 PM CDT for Crow Wing County, Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2011, 8:49 PM CDT (01:49 UTC)
- Expired
- Aug 1, 2011, 9:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Duluth, MN
County Crow Wing County, MN
The radar
The Duluth radar (KDLH), 132 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
390 WWUS83 KDLH 020149 SPSDLH SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 849 PM CDT MON AUG 1 2011 MNZ025-034-020215- CROW WING-NORTH CASS- 849 PM CDT MON AUG 1 2011 ...STORMS DEVELOPING OVER EMILY... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR EMILY...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... OUTING BY 855 PM... LITTLE PINE BY 900 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4692 9379 4659 9378 4658 9416 4685 9416 $$ DAP
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Aug 1, 6:56 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 1, 6:56 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
656 PM CDT MON AUG 1 2011
.AVIATION...00Z TAF ISSUANCE
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN MN LATER THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. MVFR CIGS AND VSBYS MAY ACCOMPANY
THE STORMS THIS EVENING. LOW CLOUDS AND FOG MAY DEVELOP BEHIND THE
FRONT BY THE MORNING ALSO HELPING LOWER VISBYS AND CIGS.
&&
.PREV DISCUSSION... /ISSUED 347 PM CDT MON AUG 1 2011/
DISCUSSION...FLASH FLOODING AND SEVERE STORMS ARE MAIN FOCUS.
AT 330 PM...SKIES WERE CLEARING FROM THE NORTH...WHILE THE
RAINFALL AREA FROM LAST NIGHT FINALLY MOVED SOUTH OF THE CWA. NEW
STORMS HAD DEVELOPED ACROSS NW/WC MN AND WERE MOVING INTO THE
BRAINERD LAKES REGION. TEMPERATURES RANGED FROM THE MIDDLE TO
UPPER 70S IN THE SOUTH TO THE MIDDLE 80S IN THE NORTH. DEWPOINTS
RANGED FROM THE 50S IN THE ARROWHEAD TO THE LOWER 70S SOUTH.
STARTING TO BECOME VERY CONCERNED ABOUT THE POTENTIAL FOR FLASH
FLOODING ACROSS THE NORTHLAND OVERNIGHT. HPC HAS PLACED US IN A
RISK FOR EXCESSIVE RAINFALL WITH A MODERATE TO HIGH RISK OF
EXCEEDING FLASH FLOOD GUIDANCE. THE MODELS ARE ALL OVER THE PLACE
IN TERMS OF QPF AS IS TO BE EXPECTED...BUT THE 4KM NMM WRF IS
ACTUALLY HANDLING THE CURRENT PRECIPITATION QUITE WELL! IN
GENERAL...WILL USE A BLEND OF MODEL SOLUTIONS...WITH AN EMPHASIS
ON THE CONVECTIVE MODE AND QPF AREA OF THE 4KM NMM WRF. ALSO
CONCERNED ABOUT THE POTENTIAL FOR A DAMAGING WIND EVENT/DERECHO
OVERNIGHT...AND WILL INCLUDE MENTION OF SEVERE IN THE EVENING
ZONES/GRIDS.
IN TERMS OF FLASH FLOOD POTENTIAL...AM CONCERNED THAT TROPICAL
MONSOONAL MOISTURE WILL COMBINE WITH FAIRLY POTENT SHORTWAVE THAT
WILL MOVE ACROSS THE REGION OVERNIGHT. PRECIPITABLE WATER VALUES
ARE EXPECTED TO PEEK CLOSE TO 2.45 INCHES. H85 DEWPOINTS ARE
ACTUALLY AROUND 20C. THE COMBINATION OF THE TROPICAL
MOISTURE...THE STRONG SHORTWAVE AND H85 LOW...AND THE POSITION OF
THE WARM FRONT SOUTH OF THE AREA COULD COMBINE TO PRODUCE AN
EXPLOSIVE SITUATION FOR HEAVY RAIN AND THUNDERSTORMS. CONTEMPLATED
KEEPING SOME AREAS OUT OF THE FLASH FLOOD WATCH...INCLUDING THE
KINL AREA AND OUR SOUTHERN TIER OF COUNTIES...BUT CONFIDENCE IN
LOCATION OF HEAVY RAIN NOT ALL THAT HIGH AT THIS POINT. WE ARE
CONFIDENT THAT THERE WILL BE A PROLIFERATION OF SHOWERS AND
THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING...AND WE ARE
CONFIDENT THAT SOMEWHERE IN THE CWA WILL SEE EXCESSIVE RAINFALL.
WE ARE JUST NOT COMFORTABLE AT THIS POINT TRYING TO PINPOINT THE
EXACT LOCATIONS DUE TO MODEL DIFFERENCES AND POTENTIAL FOR
CONVECTION SOUTH OF THE AREA TO STEAL MOISTURE. WOULD NOT BE
SURPRISED TO SEE SOME RAINFALL AMOUNTS OF UPWARDS OF 4 TO 6
INCHES...WITH WIDESPREAD 1 TO 2 INCHES.
MUCH DRIER AND MORE STABLE AIR WILL PUSH ACROSS THE CWA ON
TUESDAY...BRINGING A DECREASE IN CLOUDS AND PRECIPITATION FROM NW
TO SE. THE WEATHER SHOULD GENERALLY BE DRY THROUGH WEDNESDAY NIGHT
BUT A FEW SHOWERS AND STORMS COULD DEVELOP WEDNESDAY NIGHT AND
THURSDAY.
TEMPERATURES OVERNIGHT WILL BE VERY WARM...WITH LOWS IN THE UPPER
60S INTO THE 70S. OTHERWISE...MUCH OF THE REST OF THE WEEK WILL
SEE FAIRLY NORMAL TEMPS...ALBEIT A BIT WARMER THAN NORMAL.
EXTENDED...THURSDAY NIGHT THROUGH NEXT MONDAY. A FAST ZONAL FLOW
ALOFT...LATE IN THE WEEK THROUGH EARLY THE FOLLOWING WEEK...WILL
BRING A SERIES OF SHORT WAVES ACCOMPANIED BY WEAK AND FAST MOVING
COLD FRONTS. MOSTLY AFTERNOON AND EVENING THUNDERSTORMS WILL ONLY
HAVE LIMITED MOISTURE TO WORK WITH. WITH SLOWLY FALLING
HEIGHTS...AND EVENTUALLY VEERING UPPER WINDS AS THE FOLLOWING WEEK
GETS UNDERWAY...A LONG TERM COOLING TREND WILL CONTINUE. HIGHS
WILL ONLY REACH THE 70S AT THE END OF THE PERIOD.
&&
.POINT TEMPS/POPS...
DLH 65 82 57 80 / 80 20 10 10
INL 66 81 47 82 / 80 20 10 10
BRD 71 87 58 83 / 80 10 10 10
HYR 71 90 60 87 / 80 40 10 10
ASX 71 83 60 82 / 80 40 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ010>012-018>021-
025-026-033>038.
WI...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WIZ001>004-006>009.
LS...NONE.
&&
SHORT TERM...DAP
EXTENDED....EOM
AVIATION...HLUCHANHazardous weather outlook, Aug 1, 3:52 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 352 PM CDT MON AUG 1 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 352 PM CDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND INCREASE IN COVERAGE ACROSS THE NORTHLAND LATE THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE STORMS MAY ALSO PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA OVERNIGHT. SEE THE LATEST FLOOD WATCH PRODUCTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MIDDAY TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...AND AGAIN FROM THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LSZ121-140>148-021030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 352 PM CDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND INCREASE IN COVERAGE ACROSS THE NORTHLAND LATE THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...AND AGAIN FROM THURSDAY THROUGH MONDAY. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 1, 4:59 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
459 PM CDT MON AUG 1 2011
MNZ034>038-012245-
CARLTON/SOUTH ST. LOUIS-CROW WING-NORTHERN AITKIN-PINE-SOUTH AITKIN-
459 PM CDT MON AUG 1 2011
...THUNDERSTORMS MOVING ACROSS THE NORTHLAND...
AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS ACROSS AITKIN COUNTY...MOVING SOUTHEAST
AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
BIG SANDY LAKE... RICE LAKE...
MCGREGOR... BALSAM... WRIGHT...
TAMARACK...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4596 9295 4605 9308 4614 9306 4615 9322
4657 9380 4700 9366 4692 9261
STEWARTSpecial weather statement, Aug 1, 7:41 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
741 PM CDT MON AUG 1 2011
MNZ038-WIZ001-006-007-020115-
BURNETT-DOUGLAS-PINE-WASHBURN-
741 PM CDT MON AUG 1 2011
...HEAVY THUNDERSTORMS MOVING EAST ACROSS NORTHWEST WISCONSIN...
AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELDEN TO 4 MILES
SOUTH OF BRANSTAD...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
MOOSE JUNCTION AND MARKVILLE BY 745 PM...
DAIRYLAND AND YELLOWLAKE BY 750 PM...
RIVERSIDE BY 755 PM...
WEBSTER AND SIREN BY 800 PM...
WASCOTT BY 810 PM...
HERTEL AND WEBB LAKE BY 815 PM...
LAT...LON 4566 9273 4636 9230 4608 9157 4565 9183
4565 9217 4572 9218 4572 9252 4566 9252
HLUCHANSpecial weather statement, Aug 1, 7:41 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
741 PM CDT MON AUG 1 2011
MNZ035>037-020115-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-SOUTH AITKIN-
741 PM CDT MON AUG 1 2011
AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LIBBY...MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 30 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
BALSAM... TAMARACK... WRIGHT...
CROMWELL...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4675 9303 4673 9253 4644 9284 4674 9345
4691 9335
STEWARTSpecial weather statement, Aug 1, 8:20 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 820 PM CDT MON AUG 1 2011 MNZ025-034>037-020200- CARLTON/SOUTH ST. LOUIS-CROW WING-NORTH CASS-NORTHERN AITKIN-SOUTH AITKIN- 820 PM CDT MON AUG 1 2011 ...STRONG THUNDERSTORMS DEVELOPING OVER NORTHERN AITKIN COUNTY... AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF BALSAM TO 4 MILES SOUTH OF SWATARA...MOVING SOUTHEAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 30 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... BIG SANDY LAKE... BALSAM... WAUKENABO... FLOWAGE LAKE... SHESHEBEE... PALISADE... WRIGHT... WALDECK... TAMARACK... CROMWELL... HASSMAN... MCGREGOR... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4658 9277 4659 9365 4690 9387 4689 9299 KK
Special weather statement, Aug 1, 8:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
836 PM CDT MON AUG 1 2011
MNZ038-WIZ006>008-020215-
BURNETT-PINE-SAWYER-WASHBURN-
836 PM CDT MON AUG 1 2011
...HEAVY THUNDERSTORMS CONTINUE TO MOVE ACROSS NORTHWESTERN
WISCONSIN...
AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCKENZIE LAKE TO 31
MILES SOUTH OF FOUR CORNERS...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
TREGO... SPRINGBROOK... EARL...
SPOONER LAKE... SPOONER... EARL...
SHELL LAKE... SARONA...
LITTLE SISSABAGAMA LAKE... ANGUS...
EDGEWATER...
LAT...LON 4565 9217 4572 9218 4572 9252 4566 9252
4571 9288 4573 9288 4573 9307 4575 9313
4605 9270 4601 9169 4564 9135 4563 9193
HLUCHANSpecial weather statement, Aug 1, 8:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 849 PM CDT MON AUG 1 2011 MNZ025-034-020215- CROW WING-NORTH CASS- 849 PM CDT MON AUG 1 2011 ...STORMS DEVELOPING OVER EMILY... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR EMILY...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... OUTING BY 855 PM... LITTLE PINE BY 900 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4692 9379 4659 9378 4658 9416 4685 9416 DAP
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:20 PM CDT | Special Weather Statement | DLH | Aitkin | 40 min |
| Aug 1, 9:03 PM CDT | Special Weather Statement | DLH | Aitkin | 12 min |
| Aug 1, 9:22 PM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Aug 1, 9:27 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Aug 1, 9:29 PM CDT | Special Weather Statement | DLH | Pine | 16 min |
| Aug 1, 9:52 PM CDT | Special Weather Statement | DLH | Carlton | 23 min |
| Aug 1, 9:54 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| Aug 1, 10:08 PM CDT | Special Weather Statement | DLH | Aitkin | 37 min |
| Aug 1, 10:12 PM CDT | Special Weather Statement | DLH | Carlton | 18 min |
| Aug 1, 10:30 PM CDT | Special Weather Statement | DLH | Carlton | 30 min |
| Aug 1, 10:33 PM CDT | Special Weather Statement | DLH | Cass | 42 min |
| Aug 1, 10:46 PM CDT | Special Weather Statement | DLH | Carlton | 29 min |
| Aug 1, 10:48 PM CDT | Special Weather Statement | DLH | Itasca | 42 min |
| Aug 1, 10:59 PM CDT | Flash Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 6 hr |
| Aug 1, 11:18 PM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| Aug 1, 11:31 PM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 1, 11:47 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Aug 2, 12:10 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Aug 2, 12:25 AM CDT | Special Weather Statement | DLH | Cass, Itasca | 35 min |
| Aug 2, 12:40 AM CDT | Flash Flood Warning | DLH | Carlton, Saint Louis | 4 hr |
| Aug 2, 12:52 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Aug 2, 1:01 AM CDT | Special Weather Statement | DLH | Crow Wing | 29 min |
| Aug 2, 1:16 AM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 2, 1:30 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 30 min |
| Aug 2, 1:39 AM CDT | Areal Flood Advisory | DLH | Saint Louis | 3 hr |
| Aug 2, 1:51 AM CDT | Special Weather Statement | DLH | Carlton, Pine | 24 min |
| Aug 2, 2:11 AM CDT | Special Weather Statement | DLH | Aitkin | 34 min |
| Aug 2, 3:01 AM CDT | Special Weather Statement | DLH | Pine | 29 min |
| Aug 2, 3:33 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 27 min |
| Aug 2, 3:41 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Aug 2, 4:07 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 23 min |
| Aug 2, 4:49 AM CDT | Special Weather Statement | DLH | Carlton | 26 min |
| Aug 2, 5:11 AM CDT | Areal Flood Advisory | DLH | Carlton | 3 hr |
| Aug 2, 6:33 AM CDT | Flash Flood Warning | DLH | Carlton, Pine | 4 hr |
| Aug 2, 6:54 AM CDT | Areal Flood Advisory | DLH | Pine | 6 hr |
| Aug 2, 8:27 AM CDT | Special Weather Statement | DLH | Pine | 33 min |
| Aug 2, 11:06 AM CDT | Flash Flood Warning | DLH | Carlton, Pine | 4 hr |
| Aug 2, 3:29 PM CDT | Areal Flood Warning | DLH | Carlton, Pine | 24 hr |
| Aug 2, 3:47 PM CDT | Areal Flood Warning | DLH | Carlton, Pine | 48 hr |
| Aug 1, 7:41 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 34 min |
| Aug 1, 8:36 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 39 min |
| Aug 1, 9:47 PM CDT | Special Weather Statement | DLH | Douglas | 28 min |
| Aug 1, 10:13 PM CDT | Special Weather Statement | DLH | Washburn | 47 min |
| Aug 1, 10:34 PM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| Aug 1, 11:00 PM CDT | Special Weather Statement | DLH | Douglas, Sawyer | 60 min |
| Aug 2, 12:04 AM CDT | Special Weather Statement | DLH | Douglas | 56 min |
| Aug 2, 12:49 AM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| Aug 2, 1:33 AM CDT | Special Weather Statement | DLH | Douglas | 42 min |
| Aug 2, 1:43 AM CDT | Severe Thunderstorm Warning | DLH | Douglas | 30 min |
| Aug 2, 2:21 AM CDT | Special Weather Statement | DLH | Douglas | 39 min |
| Aug 2, 2:38 AM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Burnett, Douglas, Sawyer, Washburn | 67 min |
| Aug 2, 3:23 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Price, Sawyer | 37 min |
| Aug 2, 3:56 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 49 min |
| Aug 2, 4:35 AM CDT | Special Weather Statement | DLH | Washburn | 25 min |
| Aug 2, 4:54 AM CDT | Special Weather Statement | DLH | Price | 36 min |
| Aug 2, 7:31 AM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 59 min |
| Aug 2, 7:52 AM CDT | Special Weather Statement | DLH | Douglas | 38 min |
| Aug 2, 8:49 AM CDT | Special Weather Statement | DLH | Washburn | 26 min |
| Aug 2, 9:07 AM CDT | Special Weather Statement | DLH | Price | 53 min |
| Aug 2, 9:13 AM CDT | Severe Thunderstorm Warning | DLH | Burnett, Washburn | 47 min |
| Aug 2, 9:32 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 58 min |
| Aug 2, 9:34 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 56 min |
| Aug 2, 9:40 AM CDT | Special Weather Statement | DLH | Sawyer | 35 min |
| Aug 2, 9:51 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 39 min |
| Aug 2, 10:16 AM CDT | Flash Flood Warning | DLH | Price, Sawyer | 6 hr |
| Aug 2, 10:24 AM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 51 min |
| Aug 2, 3:24 PM CDT | Special Weather Statement | DLH | Price | 51 min |
Nearby
Special Weather Statements in Minnesota, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.